# SDR CA010108021

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,060 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100101
- Condition: Failed
- Location: Main Rotor
- Part time: 1,984 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R BLADE P/N 500P2100-101 S/N A204 WS INSPECTED I.A.W. THE MANUFACTURERS RECOMMENDATIONS AND HELICOPTER TECHNOLOGY CORP SB 2100-2 INSPECTION OF M/R BLADE FOR DEBONDING. THE M/R BLADE WAS INSTALLED ON THE A/C AND A SERIES OF FLIGHTS WERE CONDUCTED FOR TRACK AND BALANCE. UPON COMPLETION AND DURING FINAL SAFETY OF THE M/R PITCH CONTROL LINKS AND DAMPERS AFFECTED, IT WAS NOTED THE TRAILING EDGE OF THE BLADE CLOSEST TO THE ROOT VISUALLY APPEARED TO BE OPEN. FURTHER INSPECTION BY PRYING OR PROBING WITH FINGERS REVEALED THE BONDING OF THE TRAILING EDGE WAS NOT HOLDING AND WAS EASILY SEPARATED BY LIGHTLY PRYING.
